RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 5, Pages 955–958 (Mi dan35081)  

MATHEMATICS

Cubature formulae with assignment of the derivatives in the periodic case

T. I. Khaitov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (353 kB)

Bibliographic databases:
UDC: 518:517.392
Presented: С. Л. Соболев
Received: 13.05.1969

Citation: T. I. Khaitov, “Cubature formulae with assignment of the derivatives in the periodic case”, Dokl. Akad. Nauk SSSR, 189:5 (1969), 955–958

Citation in format AMSBIB
\Bibitem{Kha69}
\by T.~I.~Khaitov
\paper Cubature formulae with assignment of the derivatives in the periodic case
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 5
\pages 955--958
\mathnet{http://mi.mathnet.ru/dan35081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0270559}
\zmath{https://zbmath.org/?q=an:0202.34902}


Linking options:
  • http://mi.mathnet.ru/eng/dan35081
  • http://mi.mathnet.ru/eng/dan/v189/i5/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020